Applied Mathematics

Volume 4, Issue 10 (October 2013)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.58  Citations  

Analysis of a Delayed SIR Model with Exponential Birth and Saturated Incidence Rate

HTML  XML Download Download as PDF (Size: 846KB)  PP. 60-67  
DOI: 10.4236/am.2013.410A2006    4,066 Downloads   6,840 Views  Citations

ABSTRACT

In this paper, a delayed SIR model with exponential demographic structure and the saturated incidence rate is formulated. The stability of the equilibria is analyzed with delay: the endemic equilibrium is locally stable without delay; and the endemic equilibrium is stable if the delay is under some condition. Moreover the dynamical behaviors from stability to instability will change with an appropriate critical value. At last, some numerical simulations of the model are given to illustrate the main theoretical results.

Share and Cite:

Wang, W. , Liu, M. and Zhao, J. (2013) Analysis of a Delayed SIR Model with Exponential Birth and Saturated Incidence Rate. Applied Mathematics, 4, 60-67. doi: 10.4236/am.2013.410A2006.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.